EconPapers    
Economics at your fingertips  
 

Three Homoclinic Solutions for Second-Order -Laplacian Differential System

Jia Guo and Bin-Xiang Dai

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

We consider second-order -Laplacian differential system. By using three critical points theorem, we establish the new criterion to guarantee that this -Laplacian differential system has at least three homoclinic solutions. An example is presented to illustrate the main result.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/183585.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/183585.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:183585

DOI: 10.1155/2013/183585

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:183585